# SDR REXA2014061200475

- Difficulty date: May 25, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 22,323 hours, 19,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND MULTIPLE NICKS, GOUGES & DENTS BETWEEN FS 584 - 600 & STRINGER 21R - 26R.  REPAIRED IAW EA CRJ253-02569.
